Infinitely many weak solutions for a class of quasilinear elliptic systems
Molica Bisci, Giovanni
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 35 times in Scopus (view citations)
Bonanno, Gabriele; Molica Bisci, Giovanni; O’Regan, Donal (2010). Infinitely many weak solutions for a class of quasilinear elliptic systems. Mathematical and Computer Modelling 52 (1), 152-160
Showing items related by title, author, creator and subject.
Unbounded solutions for singular boundary value problems on the semi-infinite interval: upper and lower solutions and multiplicity Yan, Baoqiang; O’Regan, Donal; Agarwal, Ravi P. (Elsevier BV, 2006-12-01)
Examine the challenges faced during the implementation of intranet solutions in an Irish university; with the goal of improving implementation processes, resulting in the development of an intranet solution implementation roadmap Joy, Cillian (2009-08)Intranets are important business tools in today's Information Technology (IT) landscape. Evidence suggests that many users of intranets feel underwhelmed by their experience of interacting with intranets and that many ...
Kirrane, Sabrina; Villata, Serena; d’Aquin, Mathieu (IOS Press, 2018)Semantic Web technologies aim to simplify the distribution, sharing and exploitation of information and knowledge, across multiple distributed actors on the Web. As with all technologies that manipulate information, there ...